# SDR EE4Y2025111323455

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 46,958 hours, 30,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STRUCTURAL INSPECTION, A DENT WAS IDENTIFIED ON THE CENTER FUSELAGE LOWER SKIN AT FRAME 27 AND BETWEEN STRINGERS 27LH-28RH. ACCORDING TO DOCUMENTATION FROM THE PREVIOUS OPERATOR, THE DENT WAS ASSESSED UNDER REFERENCE ETD2017-190-094601.  THE AREA IS CURRENTLY IN POOR CONDITION: THE DENT WAS NOT PROPERLY RECONTOURED, AND A CREASE IS PRESENT. ADDITIONALLY, THE DOCUMENTATION LACKS CRITICAL INFORMATION, SUCH AS WHETHER THE SHEAR CLIPS WERE REPLACED OR NOT. THE CONDITION REPORTED WAS REPAIRED IAW ETD2025-190-930382.
